# SDR 2005FA0000016

- Difficulty date: December 27, 2004
- Submitted: January 21, 2005
- Operation: General aviation
- Aircraft: N56LT
- Make and model: Amd FALCON50MYST
- Aircraft serial: 21
- Engine: Garrtt TFE731*
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Damaged
- Location: Slat
- Component: Slat
- Component part number: F50B133B8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING DAMAGE WAS FOUND WHILE LT IB SLAT (PN F50B133B8, SN 133000 WAS AT THIS FACILITY FOR REPAIR.  MILLED FITTING, (PN F50B133014) IS ATTACH POINT FOR NR 4 (OB) RAIL.   SIX FASTENERS WERE IMPROPERLY INSTALLED THROUGH INNER SKIN OF SLAT.  FOUR BLIND FASTENERS WERE LOCATED THROUGH INNER SKIN INTO EDGE OF  MILLED FITTING.  ONE SOLID FASTENER WAS THROUGH INNER SKIN AND FLUSHED ON OUTER SKIN, THIS WAS ALSO DRILLED THROUGH EDGE OF MILLED FITTING. , WHICH CAUSED OUTER SKIN TO BE DISTORTED.  ONE SOLID FASTENER WAS COUNTERSUNK ON OUTER SKIN THROUGH THE INNER SKIN.  MISDRILLED FASTENERS WERE FOUND DURING PRELIMINARY INSPECTION.  DAMAGE TO THE MILLED FITTING WAS FOUND DURING THE TEAR DOWN PHASE OF REPAIR WORK.
